2017
Том 69
№ 9

All Issues

An isomorphism between multiplicative and additive stochastic semigroups of almost linear operators without continuity conditions

Lyatambur K. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 43 (1991), no. 1, pp 58-63.

Citation Example: Lyatambur K. N. An isomorphism between multiplicative and additive stochastic semigroups of almost linear operators without continuity conditions  // Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 72–78.

Full text